# SDR UALA2011051602415

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 33,308 hours, 13,549 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Housing
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEP AT R-3.  SAMC TEXT: MAINT REPORTS LEAK IS CONTINUOUS AT 9 INCHES PER 10 MINUTES.  LEAK IS COMING FROM R3 STICK HOUSING.  REPLACED RT WING R3 MLFI SERVICED RT WING TO FULL, NO LEAKS.
